# SDR AWXA200201235

- Difficulty date: December 7, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 42,485 hours, 19,321 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: FE240221001
- Condition: Distorted
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION, DURING C-03 CHECK THE L-1 DOOR ASSIST CYLINDER DIAPHRAGM SEALING WAS FOUND DISTORTED.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR ASSIST CYLINDER DIAPHRAGM SEALING IAW AMM TASK 52-10-00-610-001, RECHARGED CYLINDER IAW TASK 52-10-00-614-050.
